Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On turbulent relations

Tom 242 / 2018

Jesús A. Álvarez López, Alberto Candel Fundamenta Mathematicae 242 (2018), 207-245 MSC: Primary 03E15; Secondary 54H05, 54H20, 54E50. DOI: 10.4064/fm309-9-2017 Opublikowany online: 6 April 2018

Streszczenie

This paper extends the theory of turbulence of Hjorth to certain classes of equivalence relations that cannot be induced by Polish actions. The results are applied to analyze the quasi-isometry relation and finite Gromov–Hausdorff distance relation in the space of isometry classes of pointed proper metric spaces, called the Gromov space.

Autorzy

  • Jesús A. Álvarez LópezDepartamento e Instituto de Matemáticas
    Facultade de Matemáticas
    Universidade de Santiago de Compostela
    15782 Santiago de Compostela, Spain
    e-mail
  • Alberto CandelDepartment of Mathematics
    California State University at Northridge
    18111 Nordhoff Street
    Northridge, CA 91330, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek